# SDR CALA2023101003010

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 69,578 hours, 12,411 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Probe
- Part number: 154ED
- Part serial: E9806
- Condition: Defective
- Location: Rh Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG EEC MODE EICAS ON TAKEOFF ROLL AT 70KTS QRH CLEARED MESSAG E. FOUND R EEC MODE AND R ENG PROBE HT MAINT MESSAGE. PERFORMED PIMU BITE IAW FIM 71-01 TASK 803. FOUND FAULT EEC CH-A/B T2/P2 PROBE HT. NEED TO PERFORM FIM TASK 71-01 TASK 815 REF PIC FOR FAULT FOUND ON FLIGHT LEG 0. FAULTS WERE ON BOTH A AND B CHANNEL UPDATING M&L WITH RIGHT PROBE HEAT N2 RELAY (K670) AND RIGHT ENGINE P2/T2 PROBE PINS 1 & 2 ON CONNECTOR D8316 UNDER FAN COWL READS OPEN FOR P2T2 ENGINE PROBE ON #2 ENG. REF WDM 30-34-21-1 AND FIM 71-01 TSK 815. NEEDS PROBE P/N 50A649 ( 76-7323-9-9003 ) AND GASKET 512640 ( 76-7323-3-0069 ). PERFORMED TEST 14 FOR RIGHT ENG PT2/TT2 PROBE SYSTEM LEAK CHECK IAW AMM 71-00-00-795-014-N00. LEAK CHECK GOOD. R&R #2 PT2/TT2 PROBE REF AMM 73-21-03/401 AS APPLICABLE. OPS CHECK REF POWERPLANT TEST 6 REF AMM 71-00-00-745-006-N00, NO FAULTS NOTED AT THIS TIME. PARTS USED: 00-0609-3-9664,QTY :1 1868124,QTY :1 ADD EMP:U378963 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1868124 SN OFF 9806 IPC REFERENCE # 73-21-03-10.
